# SDR SWIA97845A

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stubshaft Bolt
- Part number: 310873703
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE FAILED.  RETURNED FOR LANDING.  INSTALLED SERVICEABLE ENGINE ASSEMBLY IAW MM 71-00-00.  PERFORMED ALL APPLICABLE ENGINE RUNS, OPS CHECKS GOOD WITH NO LEAKS NOTED.  *S/D*  ENGINE SHUTDOWN AS RESULT OF FAILURE OF BOLTS ON ENGINE STUBSHAFT.
